# SDR 99ZZZX4615

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N830Q
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Actuator
- Part number: 9638002117
- Condition: Failed
- Location: Cowl Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEGINNING 9-20-99 AT 646.5 HOBBS, COWL FLAP ACTUATOR WAS REPLACED.  A PART WAS ORDERED THROUGH BEECHCRAFT.  THE NEXT FAILURE OCCURRED AT 9-30-99 AT 672.4 HOBBS, AND, THEREAFTER, 10-19-99 AT 704.7 HOBBS, 11-4-99 AT 763.0 HOBBS, AND 11-30-99 AT 840.8 HOBBS.  AT EACH FAILURE, THE COMPONENT WAS REPLACED WITH A NEW OR OVERHAULED PART WITH A BEECHCRAFT PART NUMBER.  ALL FAILURES OCCURRED UNDER NORMAL OPERATING CIRCUMSTANCES AND SEEM TO HAVE A LIFE LIMITED TIME OF AN AVERAGE 48.5 HOURS.
